# SDR GTIA2021080535913

- Difficulty date: August 3, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N675NK
- Make and model: Airbus A321-231
- Aircraft serial: 7668
- Aircraft time: 14,427 hours, 6,214 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR ASSIST BOTTLE REQUIRES SERVICING-SERVICED L4 DOOR ASSIST BOTTLE IAW AMM 52-10-00. OPS CHECK GOOD
